You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Two Stationary Distributions for the Stable GI/G/1 Queue
Austin J. Lemoine
Journal of Applied Probability
Vol. 11, No. 4 (Dec., 1974), pp. 849-852
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3212570
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper provides simple proofs of two stardard results for the stable GI/G/1 queue on the structure of the distribution functions of the stationary virtual waiting time and the stationary queue-length Our argument is applicable to more general single server systems than the queue GI/G/1.
Journal of Applied Probability © 1974 Applied Probability Trust